# SDR AALA20160407005

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 12,635 hours, 1,467 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 65344428
- Part serial: M8090
- Condition: Unlaced
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  R5 DOOR SLIDE & RAFT IS UNLACED AT BOTTOM OF SLIDE & RAFT  PACK.  R & R SLIDE & RAFT.
